MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ISNARE SYSTEM - LARIAT SNARE; POLYPECTOMY SNARE

UNITED STATES ENDOSCOPY GROUP, INC. ISNARE SYSTEM - LARIAT SNARE; POLYPECTOMY SNARE
Model Number 00711084
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history record indicates no issues during manufacture; the device was manufactured to specification.The subject device was returned to us endoscopy.Review of the device found it to be in proper working order.The instructions for use contain the following " if there is lack of visible cautery effect, consider the following: 1) check the active cord for secure connection to the snare handle and the electrosurgical generator.2) ensure that the return electrode is secure and properly connected to the patient and the electrosurgical generator.3) consult the electrosurgical generator manufacturer's instructions for use for proper settings and use of the generator.4) in order to ensure that the insulating properties of the monopolar diathermic snares are not compromised, do not exceed the maximum rated peak voltage of 2500 for cut mode and 2500 for coagulation mode." "caution - output power setting of the electrosurgical unit should be set as low as possible to achieve the intended purpose.If the power setting of the generator is not known, set the power level at the minimum value of the expected range and cautiously increase power to achieve the desired tissue effect." continuing education training is being provided to the customer.
 
Event or Problem Description
The user facility reported incomplete resection during a polypectomy procedure which included use of the isnare lariat.Following the polypectomy a clip was placed at the site.

Brand Name
ISNARE SYSTEM - LARIAT SNARE
Common Device Name
POLYPECTOMY SNARE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key7118344
Report Number1528319-2017-00040
Device Sequence Number1119292
Product Code FDI
UDI-Device Identifier00816765012741
UDI-Public(01)00816765012741(17)201016(11)171017(10)1717167
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/16/2020
Device Model Number00711084
Device Catalogue Number00711084
Device Lot Number1717167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;